# SDR SWAA013424

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 61,527 hours, 66,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Fwd Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
